# SDR IPXA10658113

- Difficulty date: January 9, 2010
- Submitted: January 11, 2010
- Operation: Air carrier
- Aircraft: N314UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27742
- Aircraft time: 37,233 hours, 11,558 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146T63013
- Part serial: 000641
- Condition: Misrepaired
- Location: Bulk Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SURVEY SEQUENCE NR 314-F1-06 BULK CARGO DOOR FWD LWR STA1423.5 TO 1431 THE EXISTING REPAIR DOES NOT CORRELATED TO A SRM DUE NO CUTOUT FOUND.  FX SURVEY SEQUENCE NR 314-F1-06 BULK CARGO DOOR FWD LWR EDGE AT STA 1423.5 TO 1431 AREA SKIN REPAIRED IAW RS R52-36-36580 ORG MATL & THICKNESS ARE CLAD2024T3 0.071" CHEM-MILLED SKIN. NEW CUTOUT IS 2.15" X 1.75".  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR. REPAIR SIZE 10" X 4.75".  FOLLOW UP ACTION IS REQUIRED REF EO B767-5230-36207.
